MathSciNet Relay Station
MathSciNet bibliographic data
MR1367609 05C05 (05C35)
Brazil, M.; Cole, T.; Rubinstein, J. H.; Thomas, D. A.; Weng, J. F.; Wormald, N. C. Minimal Steiner trees for $2^k\times 2^k$ square lattices. J. Combin. Theory Ser. A 73 (1996), no. 1, 91–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement